# SDR USAA2011112800019

- Difficulty date: November 27, 2011
- Submitted: November 29, 2011
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 51,534 hours, 19,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT SEAT 3C.  REPLACED EMERGENCY EXIT LIGHT LENS AT 3C.
